# SDR CALA0001124

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.6 INCH CRACK IN LT MLG DOOR AFT LOWER CORNER REPAIR.  THE EXISTING REPAIR WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-30-2, 52-05, FIGURE 28, AND 51-10-3.
